# SDR SWAA2012111509375

- Difficulty date: October 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 6549649
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOC ON FWD ENTRY DOOR LOWER AREA FWD CORNER.  SUPPORT ANGLE LOC ON FWD ENTRY DOOR LOWER AREA FWD CORNER REPLACED IAW SRM 737-300 51-10-02 AND DRAWING N. 65-49649 AND 51-40-02.
